# SDR SWAA2015030437109

- Difficulty date: February 26, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 50,066 hours, 29,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 WINDOW FRAME UPPER OTBD CORNER CRACKED AT LOWER PART OF RADIUS.  REPAIRED FRAME IAW SRM.
